| Model Number |
PCF-PH190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, foreign objects described as white foreign material were observed in air water supply.There was no patient involvement.
Additional Manufacturer Narrative
The date of event is unknown.Additional information will be provided if available.Based on the final investigation of the device initial findings malfunction was confirmed.The most probable cause of the complaint was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.